MathSciNet Relay Station
MathSciNet bibliographic data
MR1154284 65D30 (65D32)
Disney, Shaun; Sloan, Ian H. Lattice integration rules of maximal rank formed by copying rank $1$ rules. SIAM J. Numer. Anal. 29 (1992), no. 2, 566–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement